Hail, Deaf Smith
- When
- May 25, 3:06 PM CST to 3:16 PM CST
- Where
- Deaf Smith County, 2.84 mi E of Bootleg
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.830, -102.760
Severe thunderstorms developed across the western sections of the Texas Panhandle and produced large hail during the late afternoon and early evening hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms developed across the western sections of the Texas Panhandle and produced large hail during the late afternoon and early evening hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 25, 2:32 PM CST, 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 332 PM CDT TUE MAY 25 2010 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN ARE THE MAIN FORECAST CONCERNS DURING THE SHORT TERM. DRYLINE HAS RETREATED TO CLOSE TO THE NEW MEXICO AND TEXAS STATE LINE THIS AFTERNOON...WITH SOUTHEASTERLY WINDS ENCOMPASSING MOST OF THE PANHANDLES. DEWPOINTS ARE IN THE LOWER 60S ACROSS THE CENTRAL PANHANDLES AND UPPER 50S/NEAR 60 IN THE WESTERN ZONES. LATEST WATER VAPOR IMAGERY SHOWS A MINOR DISTURBANCE EMBEDDED IN SW FLOW ALOFT WHICH WILL CONTINUE TO MOVE CLOSER TO THE PANHANDLES THIS AFTERNOON AND EVENING. CU FIELD ALL READY BEING OBSERVED ON VIS IMAGERY AND EXPECT ANOTHER ROUND OF THUNDERSTORMS TO DEVELOP ANY FAIRLY SOON...WITH INITIATION MOST LIKELY ACROSS THE WESTERN PANHANDLES WHERE SOME CLEARING HAS BEEN OBSERVED. MLCAPES AROUND 2000 JOULES COUPLED WITH SUFFICIENT SHEAR SHOULD SUPPORT STRONG/SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR THE CENTRAL AND WESTERN PANHANDLES AND WILL BE IN EFFECT UNTIL 03Z. ANOTHER THREAT WHICH MAY DEVELOP IS HEAVY RAINFALL AS PWAT VALUES WILL BE RUNNING AOA 1.00 INCH AND GIVEN THE RECENT HEAVY RAINFALLS ACROSS THE WESTERN ZONES ON SUNDAY AND THE SOUTH AND SOUTHEASTERN ZONES YESTERDAY. THIS COULD LEAD TO AREAS OF LOCALIZED FLOODING WITH ADDITIONAL RAINFALL. SEVERE AND HEAVY RAINFALL WORDING WERE INCLUDED IN THE GRIDS THIS AFTERNOON. LINGERING POPS ON WEDNESDAY STILL SEEM REASONABLE AT THIS TIME GIVEN SOUTHEASTERLY UPSLOPE FLOW AND PLENTIFUL MOISTURE STILL RESIDING ACROSS THE PANHANDLES. SLIGHT END POPS WILL SUFFICE. UPPER LEVEL RIDGING WILL SET UP OVER THE PANHANDLES THURSDAY INTO FRIDAY ACROSS THE AREA...WITH WARMING TEMPERATURES INTO THE MIDDLE AND UPPER 80S. UPPER LEVEL RIDGING WILL BEGIN TO BREAKDOWN HEADING INTO THE WEEKEND...WITH AN UPPER LEVEL TROUGH SETTING UP OUT WEST. NOT CONFIDENT YET TO INCLUDE POPS DURING THE WEEKEND AS CAP MAY HOLD STRONG AND UPPER SYSTEM MOVES TOO FAR NORTH OF THE PANHANDLES. THIS WILL BEAR WATCHING OVER THE NEXT SEVERAL DAYS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 62 80 61 86 61 / 30 20 20 10 10 BEAVER OK 63 82 62 87 62 / 30 20 20 10 10 BOISE CITY OK 57 79 57 86 58 / 30 20 20 10 10 BORGER TX 62 82 64 87 65 / 30 20 20 10 10 BOYS RANCH TX 60 81 60 87 60 / 30 20 20 10 10 CANYON TX 62 81 60 86 60 / 30 20 20 10 10 CLARENDON TX 65 82 62 88 63 / 30 20 20 10 10 DALHART TX 57 80 58 88 58 / 30 20 20 10 10 GUYMON OK 62 81 62 87 61 / 30 20 20 10 10 HEREFORD TX 60 82 60 86 60 / 30 20 20 10 10 LIPSCOMB TX 64 82 62 88 62 / 30 20 20 10 10 PAMPA TX 64 81 63 86 63 / 30 20 20 10 10 SHAMROCK TX 65 83 63 88 63 / 30 20 20 10 10 WELLINGTON TX 66 82 64 88 64 / 30 20 20 10 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/10
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 305 PM CDT TUE MAY 25 2010 OKZ001>003-TXZ001>020-261100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 305 PM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THEREFORE...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES UNTIL 10 PM. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP CAN APPROACH SEVERE LEVELS...MAINLY DURING THE AFTERNOON AND EVENING. IF ANY STORMS DO BECOME SEVERE...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. GOEHRING
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
246 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX BROADCAST MEDIA
TORNADO WAS ON THE GROUND FOR 13 MINUTES. TORNADO BEGAN
ABOUT 3 MILES WEST OF SPEARMAN AND ENDED ABOUT 4 MILES
NW OF SPEARMAN
&&
CORRECTED REMARKS
EVENT NUMBER AMA1000575
BROSTPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TORNADO SPEARMAN 36.20N 101.19W
05/24/2010 HANSFORD TX AMATEUR RADIO
REPORTED ALSO BY RELIABLE STORM SPOTTER
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER AMA1000544
BROSTPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 3 W SPEARMAN 36.20N 101.25W
05/24/2010 HANSFORD TX TRAINED SPOTTER
SATELLITE TORNADO OCCURRING WITHIN CIRCULATION OF MAIN
TORNADO. 4 NW OF SPEARMAN.
&&
CORRECTED REMARKS
EVENT NUMBER AMA1000541
BROSTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
309 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX TRAINED SPOTTER
TWO BRIEF TORNADO TOUCHDOWNS WITHIN THE SAME STORM
AFTER MAIN TORNADO WEST OF SPEARMAN LIFTED.
&&
EVENT NUMBER AMA1000576
BROSTPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 15 N GUYMON 36.90N 101.48W
05/24/2010 E1.00 INCH TEXAS OK TRAINED SPOTTER
0110 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.75 INCH TEXAS OK TRAINED SPOTTER
GOLFBALL SIZE HAIL... DELAYED REPORT
0112 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.00 INCH TEXAS OK PUBLIC
0128 PM HAIL 3 NE GUYMON 36.72N 101.44W
05/24/2010 E0.75 INCH TEXAS OK BROADCAST MEDIA
0230 PM HAIL 2 NW HARDESTY 36.63N 101.22W
05/24/2010 E1.00 INCH TEXAS OK BROADCAST MEDIA
0314 PM HAIL 4 WSW BAKER 36.85N 101.09W
05/24/2010 M2.00 INCH TEXAS OK STORM CHASER
0340 PM HAIL 8 SSE WHITE DEER 35.33N 101.11W
05/24/2010 E2.50 INCH CARSON TX PUBLIC
0401 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E1.50 INCH CARSON TX AMATEUR RADIO
0411 PM HAIL 3 E PAMPA 35.55N 100.91W
05/24/2010 M1.00 INCH GRAY TX AMATEUR RADIO
0413 PM DOWNBURST 1 N GROOM 35.22N 101.11W
05/24/2010 E70 MPH CARSON TX AMATEUR RADIO
0415 PM HAIL PAMPA 35.55N 100.96W
05/24/2010 E1.75 INCH GRAY TX PUBLIC
0415 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E2.00 INCH CARSON TX AMATEUR RADIO
0419 PM HAIL 22 NW MIAMI 35.92N 100.92W
05/24/2010 M1.75 INCH ROBERTS TX AMATEUR RADIO
0514 PM HAIL 5 E PAMPA 35.55N 100.88W
05/24/2010 E1.00 INCH GRAY TX TRAINED SPOTTER
0515 PM HAIL 15 W PERRYTON 36.39N 101.07W
05/24/2010 E1.25 INCH OCHILTREE TX PUBLIC
0515 PM HAIL 15 SW PAMPA 35.39N 101.15W
05/24/2010 E2.00 INCH CARSON TX PUBLIC
0520 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 M1.25 INCH ROBERTS TX FIRE DEPT/RESCUE
0523 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 E1.00 INCH ROBERTS TX PUBLIC
0550 PM NON-TSTM WND DMG 3 N SLAPOUT 36.66N 100.12W
05/24/2010 BEAVER OK EMERGENCY MNGR
TREES BLOWN DOWN
0550 PM NON-TSTM WND DMG 1 E SLAPOUT 36.62N 100.10W
05/24/2010 BEAVER OK EMERGENCY MNGR
FUEL TANK BLOWN OFF SETTING
0600 PM HAIL 8 SW CANADIAN 35.83N 100.48W
05/24/2010 E1.00 INCH HEMPHILL TX PUBLIC
0605 PM HAIL 5 S CANADIAN 35.84N 100.38W
05/24/2010 E0.88 INCH HEMPHILL TX PUBLIC
0625 PM HAIL 16 NE CANADIAN 36.07N 100.18W
05/24/2010 E1.25 INCH LIPSCOMB TX PUBLIC
0645 PM HAIL 18 SE CANADIAN 35.73N 100.16W
05/24/2010 E1.75 INCH HEMPHILL TX STORM CHASER
APPROX 15 MILES EAST OF HWY 83 ON 33.
0800 PM HAIL HIGGINS 36.12N 100.03W
05/24/2010 E1.00 INCH LIPSCOMB TX PUBLIC
0829 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX BROADCAST MEDIA
TORNADO WAS ON THE GROUND FOR 13 MINUTES. TORNADO BEGAN
ABOUT 3 MILES WEST OF SPEARMAN AND ENDED ABOUT 4 MILES
NW OF SPEARMAN
0837 PM TORNADO 3 W SPEARMAN 36.20N 101.25W
05/24/2010 HANSFORD TX TRAINED SPOTTER
SATELLITE TORNADO OCCURRING WITHIN CIRCULATION OF MAIN
TORNADO. 4 NW OF SPEARMAN.
0847 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX TRAINED SPOTTER
TWO BRIEF TORNADO TOUCHDOWNS WITHIN THE SAME STORM
AFTER MAIN TORNADO WEST OF SPEARMAN LIFTED.
0852 PM HAIL 5 N AMARILLO 35.27N 101.83W
05/24/2010 E0.88 INCH POTTER TX AMATEUR RADIO
0856 PM TORNADO SPEARMAN 36.20N 101.19W
05/24/2010 HANSFORD TX AMATEUR RADIO
REPORTED ALSO BY RELIABLE STORM SPOTTER
0915 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
0925 PM HAIL 2 N PERRYTON 36.42N 100.80W
05/24/2010 E1.00 INCH OCHILTREE TX LAW ENFORCEMENT
0941 PM HAIL 1 W CLARENDON 34.94N 100.91W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
1015 PM HAIL 2 N PANTEX 35.35N 101.58W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1017 PM TSTM WND GST 10 S FARNSWORTH 36.18N 100.97W
05/24/2010 E60 MPH OCHILTREE TX TRAINED SPOTTER
1035 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1039 PM HAIL LELIA LAKE 34.90N 100.77W
05/24/2010 E1.75 INCH DONLEY TX LAW ENFORCEMENT
1045 PM HAIL 8 N LELIA LAKE 35.02N 100.77W
05/24/2010 E2.75 INCH DONLEY TX LAW ENFORCEMENT
1050 PM HAIL 11 S BORGER 35.50N 101.40W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1107 PM HAIL 6 ESE BORGER 35.63N 101.30W
05/24/2010 E1.75 INCH HUTCHINSON TX PUBLIC
1110 PM HAIL 5 E CLARENDON 34.94N 100.80W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1115 PM HAIL 8 E CANYON 34.98N 101.78W
05/24/2010 E1.00 INCH RANDALL TX PUBLIC
1145 PM HAIL AMARILLO 35.20N 101.82W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN FLORIDA AND KENTUCKY
1145 PM HAIL 1 WNW AMARILLO 35.21N 101.84W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN THE STREETS OF FLORIDA AND
KENTUCKY
1202 AM HAIL 2 N AMARILLO 35.23N 101.82W
05/25/2010 E1.50 INCH POTTER TX TRAINED SPOTTER
1210 AM HAIL 4 WNW PAMPA 35.57N 101.02W
05/25/2010 E2.00 INCH GRAY TX PUBLIC
1215 AM HAIL 3 SW WHITE DEER 35.40N 101.21W
05/25/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1258 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MEDIA REPORTED I-40 EAST AND WESTBOUND IS BEING CLOSED
AT WASHINGTON DUE TO FLOODED UNDERPASS.
0100 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MULTIPLE ROAD CLOSURES WITHIN AMARILLO. INTERSTATE 40
CLOSED EAST AND WEST BOUND AT WASHINGTON. INTERSTATE 40
AND ROSS AND INTERSTATE 40 AND COULTER ARE IMPASSABLE
INTERSTATE 27 AND HILLSIDE... INTERSTATE 27 SOUTH NEAR
BELL STREET IS CLOSED. THERE HAVE BEEN HIGH WATER
RESCUES AT SEVERAL INTERSECTIONS WITHIN AMARILLO. TWO
CARS HAVE BEEN OVERTURNED AT 34TH AND THE CANYON E-WAY.
0153 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT BELL STREET AND FULTON.
0154 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
INTERSTATE 40 WAS BLOCKED TO WESTBOUND TRAFFIC DUE TO
UNDERPASS FLOODING AT INTERSTATE 40 AND ROSS.
0157 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT MESA CIRCLE AND WESTERN.
0213 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
NUMEROUS STRANDED CARS IN HIGH WATER AT BELL AND
HILLSIDE. NEWS VEHICLES ARE STRANDED AT BELL AND SCOTTY.
SEVERAL HIGH WATER RESCUES IN TOWN.
0233 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
SONCY ROAD FROM 34TH TO 45TH IS SO FLOODED THAT
EMERGENCY VEHICLES CAN NOT GET THROUGH.
0240 AM FLASH FLOOD 4 SW AMARILLO 35.16N 101.87W
05/25/2010 RANDALL TX PUBLIC
WATER OVER THE HOOD OF CAR AT 51ST AND WESTERN. A
STALLED CAR WAS IN THE ROAD IN APPROXIMATELY 3 FEET OF
WATER AT 53RD AND WESTERN.
&&
EVENT NUMBER AMA1000516 AMA1000531 AMA1000517 AMA1000518 AMA1000519
AMA1000520 AMA1000521 AMA1000522 AMA1000523 AMA1000524 AMA1000525
AMA1000527 AMA1000526 AMA1000528 AMA1000540 AMA1000543 AMA1000529
AMA1000530 AMA1000535 AMA1000536 AMA1000533 AMA1000532 AMA1000534
AMA1000539 AMA1000538 AMA1000575 AMA1000541 AMA1000576 AMA1000545
AMA1000544 AMA1000546 AMA1000547 AMA1000548 AMA1000568 AMA1000549
AMA1000550 AMA1000552 AMA1000557 AMA1000551 AMA1000572 AMA1000570
AMA1000569 AMA1000553 AMA1000555 AMA1000554 AMA1000571 AMA1000556
AMA1000559 AMA1000560 AMA1000561 AMA1000562 AMA1000563 AMA1000564
AMA1000565 AMA1000566
BROSTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 342 PM CDT TUE MAY 25 2010 TXZ006-252115- HARTLEY TX- 342 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR HARTLEY COUNTY. AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 23 MILES SOUTHWEST OF HARTLEY...MOVING NORTH AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. LG
The Cannon AFB radar (KFDX), 81 km away, was scanning. The volume nearest the first event began at 21:05 UTC.
7 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2010Every state in 2010This day in weather historyWarnings in Texas, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 233244, 233243, 233245, 233247, 233246, 233248, 233249.